I feel like during the four hours the midodrine is working, I feel okay emotionally but as soon as it wears off I am dealing with really intense anxiety and depression. I've been on the med for almost a year now and this has been recent but it seems to be a fairly clear cycle to me and I'm scared...
smasonaz;; Good morning I went through all of the side effects of Midodrine It does not list depression as one But this does not mean it can't However it does have mood swings and side effects that would make you feel anxious Just the fact that your blood pressure is all over the map just by getting up and down etc. could cause problems PLEASE CALL YOUR DOCTOR TODAY!!! something else could also be changing and you have good reason to be scared this medication is used in rare cases due to the blood vessels etc..Please Please Call your doctor make a list of all medications you are taking this includes over the counter, natural, Vitamins etc. Take it in with you or if its just on the phone tell them what else you are taking there are many things you should not take while on this medication. So please give your doctor a call today I would love to know what they find out..or do. better being safe when your on this medication.Have a great day you well be okay but I feel you should let the doctor know when you have any changes in your symptoms..Chuck1957 medically retired pharmacy technician Cpht.
I also had a mood swing the last time I took a tiny dose.
Not sure whether to try it again.
I wish someone would read this and respond.
- Midodrine Information for Consumers
- Midodrine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Midodrine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
Updated 28 Feb 2010 • 1 answer
Updated 29 Feb 2012 • 5 answers
Updated 6 Jun 2018 • 4 answers
Updated 22 Sep 2014 • 2 answers
Updated 15 Jun 2015 • 1 answer